ADVERTISEMENT

Q. When I put on a condom, the erection gets weaker. Why?

Answered by
Dr. Raveendran Sr
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Sep 11, 2021 and last reviewed on: Sep 15, 2021

Hi doctor,

Sometimes when I am putting the condom on, the erection kind of gets weaker. And even when I can put the condom on with an erection, I tend to lose erection within one to two minutes. What should I do? Kindly give your opinion.

#

Hi,

Welcome to icliniq.com.

I can understand your concern about your symptoms. According to your complaints, you may have erectile dysfunction (ED).

Reasons for erectile dysfunction are:

1) Stress due to work or family-related problems, night duties, etc. Plan for regular exercise and yoga.

2) Depression.

3) Varicocele.

3) Fear of failure. Having one episode of ED once may make you feel you will end up with ED.

4) Low self-esteem (chronic masturbation).

5) Smoking and alcohol.

6) Long-term illness like cardiac disease, thyroid disease, kidney disease, or any other disease with long-term medication.

7) Negative attitude towards your partner.

8) Hormonal issues like a thyroid issue, low testosterone, etc.

9) Long-term drug usage.

You need to check the doppler penis, USG (ultrasonography), pelvis and scrotum, blood pressure, RBS (random blood sugar), free T3 and T4, testosterone, and TSH (thyroid-stimulating hormone).

Please share more details regarding the above reasons. We can work on diagnosis and treatment. For a temporary solution, I suggest you use tablet Mildfil (Tadalafil) 5 mg twice a day. I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is erectile dysfunction related to my thyroid disease?

I suggest you use tablet Penegra (Sildenafil) 50 mg as and when required for erection ... This tablet will make your penis hard and maintain the erection ...   Read full

What are the preventive measures in case of slippage or breakage of condoms?

There is no need to take Truvada (Emtricitabine and Tenofovir Disoproxil Fumarate) until and unless you know the HIV status of the partner with whom you have had unprotected sex ...   Read full

Erectile Dysfunction in Diabetic Population

A longer duration of diabetes mellitus, poor control of sugar, older population and patients with diabetic neuropathy are at a higher risk of developing erectile dysfunction ... Erectile dysfunction is a condition when the pe...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.